# SDR CA140819003

- Difficulty date: August 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 30,233 hours
- Engine: Pwa PT6A67D
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7756355
- Condition: Smoke
- Part time: 1,705 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

(CAN) THE CREW OF THE B1900D ON TAKE-OFF ROLL REJECTED THE TAKE-OFF DUE TO SMOKE IN THE COCKPIT & CABIN. THE CREW WAS ABLE TO TAXI BACK TO THE GATE AND DEPLANE WITHOUT FURTHER INCIDENT.  AFTER THE PASSENGERS WERE DISEMBARKED THE AIRCRAFT WAS ASSESSED BY ESSENTIAL SERVICES PERSONNEL. ONCE DETERMINED THAT NO FIRE WAS PRESENT MAINTENANCE PERFORMED A POST INSPECTION OF THE AIRCRAFT. A START-UP AND FUNCTIONAL TEST OF SYSTEMS WAS DONE AND IT WAS DETERMINED THAT THE AIR CYCLE MACHINE (ACM) WAS AT FAULT. WITH THE LEFT/RIGHT ENVIRO SWITCHES SELECTED TO THE Ï¿½OPENÏ¿½ POSITION SMOKE WAS EVIDENT, WITH THE SWITCHES SELECTED TO THE Ï¿½OFFÏ¿½ POSITION THE SMOKE DISSIPATED. THE AIRCRAFT WAS RELEASED UNDER MEL PROTOCOL 21-01-1 AND RE-POSITIONED TO A MAINTENANCE BASE WHERE THE ACM WAS REPLACED WITH A SERVICEABLE UNIT. THE FAULTY ACM WAS LEAKING OIL INTERNALLY AT THE BLOWER MOTOR SECTION.
